# SDR 2023FA0000235

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: General aviation
- Aircraft: N7100
- Make and model: Piper PA 28-180
- Aircraft serial: 284739
- Aircraft time: 5,037 hours
- Engine: Lyc O360A4A
- Engine time: 5,037 hours
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Tube
- Part number: 72702
- Condition: Unknown
- Location: Zone 100
- Part time: 5,037 hours
- Component: Oil Return Tube
- Component part number: 72702
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT NOTED SMALL WISPS OF SMOKE IN THE COCKPIT AND CO PILOT NOTICED OIL ON THE LEADING EDGE OF THE RH WING.  PILOT RETUNED TO AIRPORT AND BROUGHT THE AIRPLANE TO THE MX HANGAR.   I NOTICED OIL ON THE RH SIDE OF THE ENGINE COWLING.  UPON REMOVING THE UPPER COWLING I FOUND A LOOSE "B" NUT ON THE OIL RETURN LINE FOR CYLINDER #1.   I PROPERLY TIGHTENED THE B NUT, TEST RAN THE THE ENGINE AND CHECKED FOR LEAKS.  NONE WERE FOUND.  I INSTALLED THE UPPER COWL AND RETURNED THE AIRCRAFT TO SERVICE.
